default-icon
Multiple sclerosis
I am taking interferon injections since may. Since the last few days I am stammering and finding it difficult to lift my leg comfortably. Are these problems temporary? Thank you
38 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now
Hello.... It's not curable disease.. Can be managed with medicines... Weakness of leg, difficulty in speech are symptoms arises due to this.. It's due to demyelination of neurons... Complete recovery is doubtful.. You can recover to some extent.. Consult neurologist in nearest hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.